Post by coffeebean on Aug 14, 2017 12:03:11 GMT -8
a side effect of my medication is that it suppresses my appetite, so I don't feel hungry when I should, I often forget to eat, but when I do feel hungry, I also feel like i'm going to throw up, it feels like im starving, and Ive stuffed myself with food, when i've only just eaten a sandwich and nothing else since I got up. I've lost a lot of weight just by looking at myself, because I was overweight before, but it's gotten to the point where i've lost weight too fast, and i want to eat, i'm not purposely starving myself. Does anyone have advice on this?
I would suggest maybe setting alarms three to four times a day to remind you to eat if you continue to forget. I often feel so hungry that I feel I'm going to throw up, and I know it's hard, but if you eat slowly and drink lots of water as you eat, it makes the feeling of going to throw up go away. If this continues to happen, as in not feeling hungry, I'd suggest going to your doctor to see if there's anything to do or switch to a medication that does not have this side effect.